# SDR AT0000425

- Difficulty date: August 21, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3919023501
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AND AFT ESCAPE LINE OVER RIGHT WING WERE FRAYED.  REMOVED AND REPLACED FORWARD AND AFT EMERGENCY ESCAPE LINES IAW DC9 MM 25-61-0.
